Bulletin of the American Mathematical Society

Weakly continuous accretive operators

W. E. Fitzgibbon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 473-474.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534471

Mathematical Reviews number (MathSciNet)
MR0313903

Zentralblatt MATH identifier
0266.47054

Subjects
Primary: 47H15 34H05: Control problems [See also 49J15, 49K15, 93C15]
Secondary: 47B44: Accretive operators, dissipative operators, etc. 47D05

Citation

Fitzgibbon, W. E. Weakly continuous accretive operators. Bull. Amer. Math. Soc. 79 (1973), no. 2, 473--474. https://projecteuclid.org/euclid.bams/1183534471


Export citation

References

  • 1. M. Crandall and T. Liggett, Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265-298.
  • 2. S. Chow and J. D. Schuur, An existence theorem for ordinary differential equations in Banach spaces, Bull. Amer. Math. Soc. 77 (1971), 1018-1020.
  • 3. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R.I., 1957. MR 19, 664.
  • 4. T. Kato, Accretive operators and nonlinear evolution equations in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 1, Amer. Math. Soc., Providence, R.I., 1970, pp. 138-161. MR 42 #6663.
  • 5. T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. MR 37 # 1820.
  • 6. R. H. Martin, Jr., A global existence theorem for autonomous differential equations in a Banach space, Proc. Amer. Math. Soc 26 (1970), 307-314. MR 41 #8791.
  • 7. J. W. Neuberger, An exponential formula for one-parameter semi-groups of nonlinear transformations, J. Math. Soc. Japan 18 (1966), 154-157. MR 34 #622.
  • 8. S. Ôharu, Note on the representation of semi-groups of non-linear operators, Proc. Japan Acad. 42 (1966), 1149-1154. MR 36 #3167.
  • 9. G. F. Webb, Continuous perturbations of linear accretive operators in Banach spaces, J. Functional Analysis (to appear).
  • 10. C. Yen, The convergence, periodicity and rest point behaviour of orbits in nonlinear semigroups of contractions, Thesis, Vanderbilt University, Nashville, Tenn., 1971.